Thread: Red/hot face

  1. #1

    Red/hot face

    Good afternoon! I have been on TRT for the last 7 weeks. Im taking 60 MG of test cyp (IM) twice a week, every 3.5 days. The day before the shot, Im taking 300iu of HCG... I was taking an AI .5mg anastrozol twice a week, but I ditched the AI after blood last week showed my test at 1100 and my E2 at 22.. I was extremely thirsy every night drinking a ton of water, I started looking very lean, and joints started hurting.. I felt E2 at 22 with test at 1100 was too low. This entire time, I have had a red/hot face from time to time.. Im not sure, but I think I narrowed it down to the HCG. After taking it today, about 2 hours later, the red/hot face appeared... Any reason for this? Can it be avoided? I really dont want to stop the HCG as I feel its important to keep my own production of testosterone. Thank you!


  2. # ADS
    Purchase From Our Affiliates
    Join Date
    Always
    Posts
    51
    Help Excelmale

    Defy
     

  3. #2
    You don't have any natural testosterone while on TRT, your HPTA is shut down. HCG is used to keep the testicles alive and producing sperm, have you tried lowering HCG dosage? I had red hot face flushes on and off for the first couple of months on TRT even though I wasn't on HCG. The red face flushing is do to the increase in red blood cells, you need to give your body time to adapt.

    Whenever I increase my dosage of testosterone, I wake up at night super thirsty.

    Providing labs will make this conversation more productive.

  4. #3
    Ok, thanks, I will give it some time.. Yes, I did lower my HCG dose. Iniitally, I was doing 500iu twice a week.
    Quote Originally Posted by Systemlord View Post
    You don't have any natural testosterone while on TRT, your HPTA is shut down. HCG is used to keep the testicles alive and producing sperm, have you tried lowering HCG dosage? I had red hot face flushes on and off for the first couple of months on TRT even though I wasn't on HCG. Your testosterone and estrogen levels were perfect, lowering your dosage might have been the wrong move. The red face flushing is do to the increase in red blood cells, you need to give your body time to adapt.

    Whenever I increase my dosage of testosterone, I wake up at night super thirsty.

    Providing labs will make this conversation more productive.

  5. #4
    RBC 5.6 Hematocrit 47.6 Testosterone 1120 Estradiol 22
    Quote Originally Posted by Systemlord View Post
    You don't have any natural testosterone while on TRT, your HPTA is shut down. HCG is used to keep the testicles alive and producing sperm, have you tried lowering HCG dosage? I had red hot face flushes on and off for the first couple of months on TRT even though I wasn't on HCG. The red face flushing is do to the increase in red blood cells, you need to give your body time to adapt.

    Whenever I increase my dosage of testosterone, I wake up at night super thirsty.

    Providing labs will make this conversation more productive.

  6. #5
    Quote Originally Posted by Bryan View Post
    RBC 5.6 Hematocrit 47.6 Testosterone 1120 Estradiol 22
    Hematocrit is near midrange and RBC looks great, both will find a new level after 12 months. It's almost a certainty that your dosage will need minor tweaking in that time.

  7. #6
    So, you think for now I should stick with the same protocol of 60MG of test twice a week and 200iu of HCG, or lower one of the two?
    Quote Originally Posted by Systemlord View Post
    Hematocrit is near midrange and RBC looks great, both will find a new level after 12 months. It's almost a certainty that your dosage will need minor tweaking in that time.

  8. #7
    Junior Member
    Join Date
    May 2018
    Posts
    15
    hola , no existe alguna manera de llevar el ejercicio totalmente natural? la verdad no me gusta usar ningun tipo de complemento , me da un poco de miedo con la salud a largo plazo .

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Red/hot face and small pimples starting on cheeks
    By Bryan in forum Prevent & Reverse Side Effects (HCG, Anastrozole, etc)
    Replies: 7
    Last Post: 04-21-2018, 04:20 PM
  2. Hot red ears at night
    By BradsHellcat in forum Testosterone Basics & Questions
    Replies: 14
    Last Post: 12-13-2017, 02:53 PM
  3. Face flushing warm red?
    By Systemlord in forum Testosterone Basics & Questions
    Replies: 11
    Last Post: 08-06-2017, 06:52 PM
  4. Help with face flushing
    By haymaker in forum Prevent & Reverse Side Effects (HCG, Anastrozole, etc)
    Replies: 9
    Last Post: 04-18-2017, 04:23 AM
  5. Red face
    By mrk in forum Testosterone Basics & Questions
    Replies: 8
    Last Post: 04-27-2015, 12:07 PM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •